MathSciNet Relay Station
MathSciNet bibliographic data
MR2918989 93E11 (60G35 93B36)
Liu, J.; Yue, D.; Gu, Z.; Tian, E. $H_\infty$ filtering for systems with time-varying delay satisfying a certain stochastic characteristic. IET Signal Process. 5 (2011), no. 8, 757–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement